ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Структурные теоремы для кэлеровых Ric-полусимметрических пространств

Мирзоян, В. А. (1995) Структурные теоремы для кэлеровых Ric-полусимметрических пространств. Հայաստանի ԳԱԱ Զեկույցներ, 95 (1). pp. 3-5. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
775Kb

Item Type:Article
Additional Information:Կառուցվածքային թեորեմներ քելերյան Ric-կիսասիմետրիկ տարածությունների համար։ Structure theorems for the katchlerian Ric-semi-symmetric spaces.
Uncontrolled Keywords:Միրզոյան Վ. Ա., Mirzoyan V. A.
Subjects:Q Science > QA Mathematics
ID Code:5786
Deposited By:NAS Reports
Deposited On:08 May 2013 11:57
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page